Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 27, NWS Indianapolis, IN

April 26, 2016Decatur County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2016, 6:13 PM EDT for Decatur County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 6:13 PM EDT (22:13 UTC)
Expired
Apr 26, 2016, 6:45 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Decatur County, IN

The radar

The Indianapolis radar (KIND), 86 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:03 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

996 
WUUS53 KIND 262213
SVRIND
INC031-262245-
/O.NEW.KIND.SV.W.0027.160426T2213Z-160426T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
613 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DECATUR COUNTY IN CENTRAL INDIANA...

* UNTIL 645 PM EDT

* AT 612 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  GREENSBURG... OR 12 MILES WEST OF BATESVILLE...MOVING EAST AT 20
  MPH. AT 608 PM EDT...AMATEUR RADIO OPERATORS REPORTED QUARTER SIZE
  HAIL ON THE NORTH SIDE OF GREENSBURG.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GREENSBURG...ADAMS...MILLHOUSEN...LAKE SANTEE...NEWPOINT...SANDUSKY AND
  CLARKSBURG.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 129 AND 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3921 8542 3920 8543 3929 8562 3945 8553
      3945 8530 3927 8530
TIME...MOT...LOC 2212Z 286DEG 19KT 3934 8545 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE/JS
2 follow-up statements
024 
WWUS53 KIND 262225
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
625 PM EDT TUE APR 26 2016

INC031-262245-
/O.CON.KIND.SV.W.0027.000000T0000Z-160426T2245Z/
DECATUR IN-
625 PM EDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN DECATUR COUNTY...

AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENSBURG...OR
7 MILES WEST OF BATESVILLE...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...MILLHOUSEN...LAKE SANTEE...NEWPOINT AND CLARKSBURG. 

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 136 AND 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3921 8542 3920 8543 3925 8553 3945 8539
      3945 8530 3927 8530
TIME...MOT...LOC 2225Z 286DEG 19KT 3932 8536 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE/JS
791 
WWUS53 KIND 262240
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
640 PM EDT TUE APR 26 2016

INC031-262250-
/O.EXP.KIND.SV.W.0027.000000T0000Z-160426T2245Z/
DECATUR IN-
640 PM EDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DECATUR COUNTY WILL
EXPIRE AT 645 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL INDIANA.

LAT...LON 3921 8542 3920 8543 3925 8553 3945 8539
      3945 8530 3927 8530
TIME...MOT...LOC 2238Z 286DEG 19KT 3932 8536 

$$

LEE/JS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:26 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 26, 4:26 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT TUE APR 26 2016

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 354 PM EDT TUE APR 26 2016

SHOWERS AND THUNDERSTORMS WILL BE A THREAT AT TIMES THROUGH AT
LEAST THURSDAY AS A FEW DISTURBANCES MOVE ALONG A FRONTAL ZONE IN
THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED
OUT AT TIMES. AFTER A BRIEF BREAK FRIDAY THE ACTIVE PATTERN WILL
CONTINUE AS SHOWER AND STORM CHANCES RETURN FOR THE WEEKEND AND
CONTINUE INTO EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 354 PM EDT TUE APR 26 2016

SCATTERED THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER THE LAST
COUPLE OF HOURS ALONG THE FRONTAL BOUNDARY AS IT SAGS SLOWLY
SOUTHWARD THROUGH CENTRAL INDIANA. EXPECT SOME DEGREE OF
CONSOLIDATION TO OCCUR WITH THIS ACTIVITY AS IT PUSHES
EAST/SOUTHEAST...BUT SIGNIFICANT ORGANIZATION BEYOND MULTICELL
LINES AND CLUSTERS APPEARS UNLIKELY. FAIRLY STEEP LOW AND MIDLEVEL
LAPSE RATES SUGGEST AT LEAST A MARGINALLY SEVERE HAIL THREAT AND
PERHAPS AN OCCASIONAL STRONG TO SEVERE GUST IN THE STRONGEST
STORMS...BUT WITH A MARGINAL SHEAR ENVIRONMENT BULK OF STORMS MAY
PRODUCE AMPLE AMOUNTS OF NONSEVERE HAIL.

BOW ECHO NEAR ST LOUIS METRO AT THIS TIME MAY CLIP THE
SOUTHWESTERN FORECAST AREA LATER TONIGHT. THIS WILL POSE AT LEAST
SOME THREAT OF DAMAGING WIND...HOW MUCH MAY BE DETERMINED BY
WHETHER THE AIR IS SUFFICIENTLY WORKED OVER BY ACTIVITY OVER THE
AREA LATE THIS AFTERNOON.

ACTIVITY WILL LIKELY TAPER OFF ACROSS THE AREA FOR A TIME LATE
THIS EVENING AND OVERNIGHT...WITH SOME INCREASE IN CHANCES ACROSS
THE SOUTHWEST LATE AS THE WARM FRONT BEGINS TO LIFT BACK
NORTHWARD.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 354 PM EDT TUE APR 26 2016

AS STRONGER SURFACE AND UPPER LEVEL SYSTEM PUSHES TOWARD THE AREA
LATE TOMORROW AND TOMORROW NIGHT...HIGHEST THUNDERSTORM CHANCES
WILL BE MERITED DURING THAT TIME. WITH SIMILAR ENVIRONMENT IN
PLACE...WITH THE EXCEPTION OF A BIT LESS DIURNAL HEATING PRIOR TO
THE MOST WIDESPREAD STORMS...AGAIN AT LEAST AN ISOLATED SEVERE
THREAT WILL BE MERITED AND DAY 2 OUTLOOK HANDLES THIS WELL.

SOME SHOWER AND AT LEAST AN ISOLATED THUNDER THREAT WILL BE
MERITED THURSDAY AS THE SURFACE AND UPPER LEVEL WAVE ARE SLOW TO
PASS THE REGION.

CONSENSUS TEMPERATURES APPEAR QUITE REASONABLE THROUGHOUT BASED ON
LOW LEVEL THERMAL PROGS AND ONLY MINOR TWEAKS WERE NECESSARY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 255 PM EDT TUE APR 26 2016

MODELS ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A BLEND FOR
MOST ITEMS.

ALL MODELS SPREAD RAIN INTO SOUTHWEST INDIANA LATE FRIDAY NIGHT AND
THEN THE REST OF THE WEEKEND LOOKS QUIET WET AS LOW PRESSURE
OVER EASTERN KANSAS AND OKLAHOMA FRIDAY EVENING MOVEES EAST ACROSS
SOUTHERN INDIANA AND THE OHIO VALLEY BY SUNDAY.  DOWNPLAYED THUNDER
CHANCES SATURDAY AS SOUNDINGS ARE FAIRLY STABLE THEN...EXCEPT FOR THE
SOUTHWEST.  OTHERWISE...THE REST OF THE WEEKEND WILL SEE SHOWERS AND
A CHANCE OF THUNDERSTORMS.  THE 12Z EURO IS A LITTLE SLOWER IN MOVING THE
LOW PRESSURE SYSTEM TO THE EAST AND WILL KEEP LIKELY POPS OVER EASTERN
SECTIONS SUNDAY EVENING.

MONDAY AND TUESDAY WILL SEE LOW CHANCES OF SHOWERS AS ONE LOW PRESSURE
MOVES ON TO THE EAST. I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF
ANYTHING TUESDAY AS THE NEW EURO AND GFS ARE DRY. HOWEVER WILL
COMPROMISE SOME WITH SUPERBLEND AND KEEP LOW RAIN CHANCES MOST
AREAS.

CONCERNING TEMPERATURESS STAYED CLOSE TO SUPER BLEND NUMBERS WITH
HIGHS IN THE 60S...EXCEPT LOWER 70S SOUTH AROUND SUNDAY.  LOWS WILL BE IN THE
50S SATURDAY AND SUNDAY NIGHT AND 40S NORTH TO LOWER 50S SOUTH OTHER PERIODS.

&&

.AVIATION /DISCUSSION FOR THE 262100Z KIND TAF UPDATE/...
ISSUED AT 427 PM EDT TUE APR 26 2016

CONVECTION CURRENTLY DEVELOPING ACROSS CENTRAL INDIANA ALONG A FRONT
THAT IS SAGGING SOUTHWARD. CONVECTIVE POTENTIAL WILL REMAIN HIGH AT THE
KIND TERMINAL THROUGH ABOUT 270200Z OR SO AS CONVECTION CONTINUES NEAR
FRONT AND THE NORTHERN END OF COMPLEX OVER SOUTHERN ILLINOIS MOVES THROUGH.

SURFACE WINDS MAY BE RATHER VARIABLE AT THE KIND TERMINAL INTO THE EARLY
EVENING HOURS GIVEN CONVECTION IN THE VICINITY...BUT SHOULD SETTLE INTO A
NORTHEASTERLY DIRECTION LATER THIS EVENING.

PREVIOUS DISCUSSION FOLLOWS.

FLIGHT CONDITIONS WILL GRADUALLY BECOME MVFR WITH SHOWERS AND THUNDERSTORMS
BY LATE AFTERNOON AND MVFR CEILINGS WITH STRATUS OVERNIGHT.

A COLD FRONT OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA WILL MOVE
SOUTHWARD AS A THUNDERTORMS COMPLEX OVER MISSOURI MOVES OUR WAY.  THIS
COMPLEX WILL REACH CENTRAL AND SOUTHERN SECTIONS OF CENTRAL INDIANA
LATE THIS AFTERNOON AND CONTINUE TO ABOUT 01Z-02Z THIS EVENING.
WILL MENTION TEMPO TSRA KIND AND KHUF SOUTHWARD.  AFTER THAT COULD SEE A
PERIOD OF VFR...BUT AREAS OF STRATUS WILL MOVE IN OVERNIGHT WITH GENERALLY
MVFR CEILINGS LATE TONIGHT ON.

SHOWERS AND A FEW THUNDERSTORMS WILL SPREAD BACK INTO WESTERN AND SOUTHERN
SECTIONS BY LATE MORNING AND ELSEWHERE AFTER 18Z AS A LOW PRESSURE
SYSTEM OVER THE PLAINS MOVES SLOWLY EASTWARD.

WINDS WILL REMAIN LIGHT OVER SOUTHERN SECTIONS AND BECOME NORTHEAST 5 TO 10
KNOTS ELSEWHERE TONIGHT AND EAST ON WEDNESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...JH
AVIATION...JH/JAS
Hazardous weather outlook, Apr 26, 4:31 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 PM EDT TUE APR 26 2016

INZ021-028>031-035>049-051>057-060>065-067>072-272045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
431 PM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS:HAIL...LIGHTNING...HEAVY RAIN.

TIMING:MOSTLY IN THE EVENING.

DISCUSSION:A FRONT MOVING IN WILL TRIGGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY
NIGHT...AND AGAIN SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT
EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE
THREATS FROM ANY THUNDERSTORM.

DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO
VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND
STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND
WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.:

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 26, 5:10 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             5 WSW GREENWOOD         39.59N  86.20W
04/26/2016  E1.00 INCH       JOHNSON            IN   PUBLIC

            QUARTER SIZE NEAR CENTER GROVE HIGH SCHOOL THRU TWITTER

&&

DWM
Local storm report, Apr 26, 5:31 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             GREENWOOD               39.62N  86.11W
04/26/2016  E1.00 INCH       JOHNSON            IN   PUBLIC

&&

LEE
Local storm report, Apr 26, 5:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
547 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             GREENSBURG              39.34N  85.48W
04/26/2016  M1.50 INCH       DECATUR            IN   BROADCAST MEDIA

            REPORTED VIA TWITTER FROM CBS4INDY

&&

DWM
Local storm report, Apr 26, 5:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
549 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HEAVY RAIN       MORRISTOWN              39.67N  85.70W
04/26/2016  M1.94 INCH       SHELBY             IN   LAW ENFORCEMENT

&&

DWM
Local storm report, Apr 26, 6:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
607 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             2 S TERRE HAUTE         39.44N  87.38W
04/26/2016  E0.75 INCH       VIGO               IN   AMATEUR RADIO

            PEA TO DIME SIZE HAIL RPTD IN SOUTHERN TERRE HAUTE

&&

DWM
Local storm report, Apr 26, 6:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             2 N GREENSBURG          39.37N  85.48W
04/26/2016  E0.88 INCH       DECATUR            IN   AMATEUR RADIO

            JUST A LITTLE BIT BIGGER THAN NICKLE HAIL

&&

DWM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:14 PM EDTSpecial Weather StatementINDBoone, Montgomery46 min
Apr 26, 3:15 PM EDTSpecial Weather StatementINDPutnam45 min
Apr 26, 3:17 PM EDTSpecial Weather StatementINDDecatur43 min
Apr 26, 3:35 PM EDTSpecial Weather StatementINDHamilton, Madison40 min
Apr 26, 3:41 PM EDTSevere Thunderstorm WarningINDDecatur34 min
Apr 26, 4:05 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan25 min
Apr 26, 4:08 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison37 min
Apr 26, 4:27 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan33 min
Apr 26, 4:34 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush41 min
Apr 26, 4:39 PM EDTSevere Thunderstorm WarningINDMorgan, Putnam36 min
Apr 26, 4:46 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo29 min
Apr 26, 4:51 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby24 min
Apr 26, 4:58 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby47 min
Apr 26, 5:13 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush26 min
Apr 26, 5:15 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo45 min
Apr 26, 5:26 PM EDTAreal Flood AdvisoryINDShelby2 hr
Apr 26, 5:37 PM EDTAreal Flood AdvisoryINDVermillion3 hr
Apr 26, 5:51 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby24 min
Apr 26, 6:16 PM EDTAreal Flood WarningINDClay, Morgan, Owen, Putnam, Vigo3 hr
Apr 26, 6:28 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin, Sullivan32 min
Apr 26, 7:25 PM EDTTornado Warning Tornado observedINDGreene, Monroe, Owen35 min
Apr 26, 7:37 PM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.